| Catalog Number |
2232 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported a patient underwent cardiovascular surgery on an unknown date and a drain was used.It had been managed waste fluid in the icu, the drain because of the air leak, it was found that a small hole.It had been a possibility of leak, so replaced the new product.It was not health injury.Further details are not provided.There were no adverse consequences to the patient.Additional information has bee requested.
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional information: h6 component code: g07002 - device not returned.Additional information has been requested and received.Attempts to obtain the device have been made.If further details are received at a later date a supplemental medwatch will be sent.What is the lot number of each involved component (blake drain and cardio connector)unk.Please clarify, where was the hole found (blake drain or cardio connector)? blake drain.Did the drain and/or cardio connector come in contact with surgical instruments, surgical needles, sutures, sharp objects at any time? unk, but it seemed to be come in contact with any object from domestic investigation please perform and document the follow up attempt for product return.We will ship the device soon.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).H3 evaluation: product received for analysis.Complaint sample review : one complaint sample was received for evaluation, product was inspected visually below are detailed observations: 1.A large size drain was also received with degania's drain (connected with connector).2.There was a mark visible on the round drain surface, while inspected that mark under magnification, a deep cut was visible.Documents review : not applicable, as lot number of the complaint was unknown, hence, batch history review was not performed.Retention sample review : not applicable, as lot number of the complaint was unknown, hence, retention sample review was not performed.It is suspected that, the marked area of the drain might have came in contact with some pinned / sharp tool used prior or during the surgery, and lead to the defect generation.External factors like mishandling or improper usage at user end could not be ruled out.As per standard practice, 100 % functional test and 100% visual inspection was carried out, visually, before and after packing of finished goods, prior to the product release.There was no scope to miss such claimed defect, at manufacturing / release stage.As the lot number for the device involved in the event was not provided, the full udi is currently not available.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.